On the geometry of the manifold $MEX_{2n}$
Bull. Korean Math. Soc. 2003 Vol. 40, No. 3, 475-487
Published online September 1, 2003
Ki-Jo Yoo
Mokpo National University
Abstract : A generalized even-dimensional Riemannian manifold defined by the $ME$-connection which is both Einstein and of the form (3.3) is called an even-dimensional $ME$-manifold and we denote it by $MEX_{2n}$. The purpose of this paper is to study a necessary and sufficient condition that there is an $ME$-connection, to derive the useful properties of some tensors, and to investigate a representation of the $ME$-vector in $MEX_{2n}$.
Keywords : $ME$-vector, $ME$-connection, $ME$-manifold, Einstein's equation
MSC numbers : 53A30, 53C07, 53C25
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd